# SDR HEEA083127

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: General aviation
- Aircraft: N3207Q
- Make and model: Bell 206L-3
- Aircraft serial: 51540
- Aircraft time: 10,148 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Worn
- Location: Drive Link
- Component: Drive Link
- Component part number: 206010800103
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HEAD DRIVE LINK HAS WORN BEARINGS. REPAIRED.
